It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-26-2005, 07:17 AM   #1
Senior Veteran
(female)
 
Join Date: Aug 2002
Location: Staten Island, NY USA
Posts: 2,228
purple2067 HB Userpurple2067 HB Userpurple2067 HB User
side effects of solu-medrol

I have been on IV solu-medrol 500 for the past 2 days. Aside from then usual side effects of crabbiness and hunger, I am also experiencing some double vision. Is this a possible side effect? I am on my way to eye doctor right now. Thanks,

Elyse

 
Sponsors Lightbulb
   
Old 05-26-2005, 04:05 PM   #2
Junior Member
(female)
 
Join Date: Apr 2005
Location: TX
Posts: 36
leopard HB User
Re: side effects of solu-medrol

It didn't affect my vision but the weight gain was horrible. I will not ever take it again.. Eat lots of bananas b/c it depleats your potassium and causes leg cramps and joint pain.It hit my knees and the pain was horrific. The medicine is called a womans nightmare because it causes weight gain(in places men usually gain weight)and facial hair hair growth. Good luck, it may not bother you at all.

 
Sponsors Lightbulb
   
Old 05-26-2005, 05:09 PM   #3
Senior Veteran
(female)
 
Join Date: Aug 2002
Location: Staten Island, NY USA
Posts: 2,228
purple2067 HB Userpurple2067 HB Userpurple2067 HB User
Re: side effects of solu-medrol

Thanks a lot. I went to the ophthalmologist and he said that it is usually not a side effect and I am probably having the beginnings of optic neuritis. He made me call my neurologist and he is giving me two extra days of steroids to make a total of 5. I will be sure to eat lots of bananas. Going to have one now, actually.

 
Old 05-29-2005, 12:13 AM   #4
Senior Member
(female)
 
Join Date: May 2005
Posts: 170
Sharon Grace HB User
Re: side effects of solu-medrol

Last week I finished a regimen of five days on Solu-Medrol (500 mg twice a day IV infusion) followed by two weeks of Prednisone. Had lots of side effects. The bananas are a good suggestion. Also I was very dehydrated and drank lots of Gatorade which helped. I noticed my eyes were very light sensitive and just had an exam with my ophthalmologist who said my eye pressure was much higher than usual because of the steroids but it should return to normal after awhile. I also had terrible insomnia.The steroids are a nasty treatment but they work. Hope you have good success with your treatment. Sharon Grace

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Someone help please ..chemo side effects sophie56 Cancer: Breast 8 06-12-2010 07:46 PM
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
Flovent Side Effect? Vanessa74 Asthma 4 04-12-2008 02:56 AM
Mirena IUD side effects and why not to use this form of birth control angellinn Birth Control 2 03-12-2008 05:34 PM
Hormone Therapy (Chemical Castration) Side Effects... able5 Cancer: Prostate 9 01-26-2008 08:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!